Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

High metabolic rate and tension, weight loss. Neomercazole 5mg?

Hi doctor , my name is eva am 26 female 168 cm in height and 42 kg in weight and i lost more than 10 kg in 3 years weight lost because of a high metabolic rate and tension which very draining mentally and physically i was prescribed Neomercazole 5mg and i didnt start just yet i just wanted to check that this medicine actually helps with big weight loss and if i have other choices thank you .
Asked On : Mon, 21 May 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi dear Eva,
Thank you for choosing HCM,
they have diagnosed your condition as hyperthyroidism, its a very common condition in female characterized by increased secretion of thyroid gland which causes increased metabolic rate, weight loss inspite of increased appetite.But nothing to worry, Neomercazole is an antithyroid drug which effectively improves your weight.
take care..
Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor